2 doctors weighed in:

Why Flagyl causes metallic taste in mouth?

2 doctors weighed in

In brief: Dysguisia

The drug causes an altered sensation of taste.
It is believed that Metronidazole (flagyl) interacts with the metal ions that are associated with the cell membranes of the taste buds, thereby altering the sense of taste.

In brief: Dysguisia

The drug causes an altered sensation of taste.
It is believed that Metronidazole (flagyl) interacts with the metal ions that are associated with the cell membranes of the taste buds, thereby altering the sense of taste.
Dr. Theodore Davantzis
Dr. Theodore Davantzis
Thank
Dr. Howard Schneider
Dentistry - Pediatric

In brief: Common side effect

Although the reason why is not known, a metallic taste in the mouth is a common, non-serious, side effect of tis drug.

In brief: Common side effect

Although the reason why is not known, a metallic taste in the mouth is a common, non-serious, side effect of tis drug.
Dr. Howard Schneider
Dr. Howard Schneider
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors